# SDR SWAA2013111422352

- Difficulty date: November 7, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 28,745 hours, 16,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A5620
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SURFACE WEB CORRODED BETWEEN BS 1014 TO BS 1029, LBL 3.  R & R WEB IAW SRM & DRAWING.
